Ask an expert
Question

11 Jan 2005

Could it be
Hi,

I have PCOS and have been on clomid for 2 months now, i have very irregular periods but for the last 2 months i got my period on time 33 days after taking clomid, my doc then doubled my dosage of clomid last month it is now day 39 and no cycle yet. I can sometimes feel stomach cramps and it feels that my period is coming but it hasnt yet. Could it be that i am preggies or is it the effect of the clomid ( i took 2 tablets a day for 5 days)
Does taking such a high dosage extend your cycle.Breasts have been sore for about a week and a half now.Gynae offices only open on Monday, Gynae said that i should wait 2 weeks and then do a HPT
Answer 404 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be that you are pregnant. Alternatively, the Clomid may not have worked and you did not ovulate and therefore did not have a period. The only way to know is with a preganncy test.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19305 votes
Vote